# SDR CALA2023112003434

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 43,481 hours, 26,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311423020091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FR16 DOOR STOP #1 LWR INBD HOLE #3 HAS A CRACK INDICATIO N IN THE FRAME LAYER AT THE 2:OCLOCK POSITION.
